Steroid induced glaucoma may develop after application of steroid preparations applied to the skin of the eyelids. This elevation occurs most frequently with chronic use, such as in patients with atopic dermatitis. Close IOP monitoring of these patients is essential and consideration of a non-steroidal topical medication, such as tacrolimus and pimecrolimus, should be considered as an alternative. Elevation in intraocular pressure has also been noted with application of steroids on skin that was not periocular, either from ocular contamination or systemic absorption.  Patients should be advised to wash their hands after applying dermatologic steroids or to use gloves.
Although the benefits of Cardarine are undeniable, we are still left with the glaring possibility of use-induced cancer. Regardless of how much muscle you carry or how low your body fat is, cancer is going to ruin the physique you’ve built, not to mention your life. The odds of cancer, from looking at some of the studies that were done they do appear to be somewhat flawed, while others scream warning. It is truly hard to say what would happen if you were to try this drug, but there does appear to be a legitimate risk, and enough of one to cause a very large pharmaceutical giant to completely give up on what could have been a highly profitable drug had the cancer scare not existed.
The most common side effect of topical corticosteroid use is skin atrophy. All topical steroids can induce atrophy, but higher potency steroids, occlusion, thinner skin, and older patient age increase the risk. The face, the backs of the hands, and intertriginous areas are particularly susceptible. Resolution often occurs after discontinuing use of these agents, but it may take months. Concurrent use of topical tretinoin (Retin-A) % may reduce the incidence of atrophy from chronic steroid applications. 30 Other side effects from topical steroids include permanent dermal atrophy, telangiectasia, and striae.